Tachycardia Following Ganglion Impar Block

DOI: 10.4236/ojanes.2012.25049   PDF   HTML   XML   3,256 Downloads   5,191 Views  

Abstract

Objective: To understand an unusual complication of a low risk procedure. Design: This article chronicles the side effect of a Ganglion Impar Block. Setting: Loyola University Medical Center Outpatient Chronic Pain Clinic. Patients: One. Results: Our patient had tachycardia after a Ganglion Impar Block. Conclusions: An unusual complication of a ganglion impar block can be increased heart rate.

Share and Cite:

E. Kinyungu, T. Buck and J. Holtman, "Tachycardia Following Ganglion Impar Block," Open Journal of Anesthesiology, Vol. 2 No. 5, 2012, pp. 217-218. doi: 10.4236/ojanes.2012.25049.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] K. J. Wemm and L. Sabersky, “Modified Approach to Block the Ganglion Impar (Ganglion of Walther),” Regional Anesthesia, Vol. 20, No. 6, 1995, pp. 544-545.
[2] Oscar de Leon-Casacola, “Neurolysis of the Sympathetic Axis for Cancer Pain Management,” In: H. T. Benzon, J. Rathmell, C. Wu, D. Turk and C. Argoff, Raj’s Practical Management of Pain, 4th Edition, Elsevier, Philadelphia, 2008, pp. 923-924.
[3] J. B. Swofford and D. M. Ratzman, “A Transarticular Approach to Blockade of the Ganglion Impar (Ganglion of Walther),” Regional Anesthesia and Pain Medicine, Vol. 23, Suppl. 3, 1998, p. 103. doi:10.1097/00115550-199823031-00103

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.